# SDR SWIA201335761

- Difficulty date: December 11, 2013
- Submitted: December 30, 2013
- Operation: Air carrier
- Aircraft: N765SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10231
- Aircraft time: 24,972 hours, 15,141 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR THRESHOLD PLATE IS CORRODED.  C-CHECK REMOVED CORROSION FROM THE FWD SERVICE DOOR THRESHOLD PLATE IAW SRM.
